# SDR SWIA2020090252178

- Difficulty date: July 14, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 34,755 hours, 34,476 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R311719
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484 ANGLE CLIP ON OB SIDE OF RBL 27 FLOOR BEAM IS CRACKED.  C-CHECK RO 8/29/2020.  R & R ANGLE CLIP ON OB SIDE OF RBL 27 IAW CRJ-200 SRM.  REFERENCE CONTINUATION CARD FOR WORK PERFORMED.
